# SDR AALA202011209036

- Difficulty date: November 19, 2020
- Submitted: November 21, 2020
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 21,111 hours, 3,206 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572201
- Part serial: 8165
- Condition: Broken
- Location: L2 Door
- Part time: 16,140 hours, 1,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  BROKEN HANDLE LATCH RETAINER ON L2 DOOR SLIDE.  REPLACED L2 DOOR SLIDE WITH SERVICEABLE UNIT.  OPERATIONS CHECK GOOD.
